# SDR USAA950456

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Req'D Service
- Location: Right
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0214 - EN ROUTE FROM CLT TO MKE, AIRCRAFT LOST APU AND ITS GENERATOR.  AIRCRAFT DIVERTED TO PIT.  MAINTENANCE SERVICED THE RIGHT IDG WITH OIL.  OPERATIONS CHECKED GOOD. (M)
